Advice on results please

Hi Everyone. Have recently been on here for advice on my husband's results, and now would appreciate some feedback on mine.

Was hypo for six years, then three years ago went hyper with a thyroid storm.

Came down quickly with Carb. And have been back to hypo since.

Was on 50mgm of levo, every time I tried to increase I felt weird. My sister in law got me some t3 from France which I added to that(1/4 of 25mgm per day.

When that run out, I got some uni pharma t3from Greece. I increased a while back to 1/2 tab. And dropped the levo to 25mgm.

Not wanting to go hyper again, I have been playing on the cautious side, but just done bloods with BH, and these are the results.

TSH 3.90(0.27-4.20)

T4 total 57.5 (64.5-142.0) marked low

Free t4 9.97(12-22) marked low

Free t3 3.25(3.1-6.8)

Theroxidase antibodies 84(34)

Thyroglobulin 188.1(125) both marked high.

I was quite surprised as my t3 is no higher than what it was six months ago, I expected the t4 to be lower as I decreased the dose, but very surprised that my tsh had gone up so much.

Last time it was checked, it was well below 1, which is when I confessed to my new GP that I was supplementing.

Do all you lovely people think it would be a good idea to go back to 50mg of levo, and still keep with my dose of12 1/2 of t3,and/or increase the t3.

No wonder that I have been feeling rubbishy lately,my skin has never been so dry on my legs, and my nails are covered in ridges and flaking and splitting. Now I know why!!

Does anyone out there who sourced their t3 from <online source> know if their stuff is weaker? Any help would be very much appreciated.

[ Edited by admin to ensure it conforms to guideline 23. ]

Last edited by

1 Reply

  • Fencerope,

    You probably needed to increase T4 rather than reducing it when you felt unwell.  I would resume 50mcg T4 for 4 weeks with 12.5mcg T3 and then increase T3 to 18.75mcg.  Have a thyroid test 6 weeks after taking 18.75mcg T3.


    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

You may also like...